# SDR AUS20020556

- Difficulty date: June 8, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176244
- Condition: Cracked
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: CL
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICER'S SLIDING WINDOW CRACKED ACCOMPANIED BY ELECTRICALBURNING OF THE SEALS AND CONDUCTORS.
